Hi, I had miscarriage in August 2014 and decided to inject Noristerat (2 months injection) in November 2014 and I never went back for the second shot. Since Noristerat my periods were irregular until April when they got regular. I had sex with my husband before he left to oversees for work in May when I was ovulating but I was disappointed when I got my periods same day as expected (28/05/2015) and I got them again in June (26/06/2015). However this month I was supposed to get my periods last Saturday (27/07/2015) but nothing came,I just had too much discharge,period-like cramps and some gas in my womb. I am just worried what can be the cause because I last got intimate with husband in May and I never had pregnancy symptoms since then. Is the injection is still in my system or maybe it's stress because I have been going through too much stress since the beginning of this month? Please help!